• Home
  • Clarityn Allergy Relief Tablets 30

Clarityn Allergy Relief Tablets 30

 

Clarityn Allergy 10mg relieves the symptoms associated with allergic rhinitis (e.g. Hayfever) such as runny or itchy nose, sneezing and burning or itchy eyes. Each Clarityn tablet contains loratadine 10mg which may also be used to help relieve the symptoms of urticaria (itching and redness), which is also known as hives or nettle rash.30 x 10mg tablets.
-One a Day.
-For hay fever and other allergies.

Directions for Use: Age and Weight: How Much: How Often To Take:
-Adults and children of 6 years who weigh more than 30kg (4st 7lb). 1 x tablet Once Daily
-Children under 30Kg. Not recommended.
-If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.

-Children of 2 – 12 years: Please read the enclosed leaflet. Clarityn and Allergy syrup may be preferable for this age group.

Ingredients:
The active substance in Clarityn Allergy 14 is loratadine 10mg. The other ingredients of the tablet are lactose monohydrate, maize starch and magnesium stearate. Do not take Clarityn Allergy if you are allergic to loratadine or any other of the ingredients listed above.

Cautions: Do not take Clarityn Allergy tablets if you are allergic to any of the ingredients.
– Do not take Clarityn Allergy tablets if you are pregnant or breastfeeding.
-You should not take Clarityn Allergy tablets for two days before any scheduled skin tests for allergies.
-Before taking Clarityn Allergy tablets, tell your doctor or pharmacist if you have liver disease.
-Clarityn Allergy tablets can be taken with or without a meal.
-Clarityn tablets have not been shown to add to the effects of an alcoholic drink.
-At the recommended dose Clarityn Allergy tablets are not expected to cause you to be drowsy or less alert.
-However, in very rare cases some people may experience drowsiness, which may affect their ability to drive or use machinery.
-Keep Clarytin Allergy Tablets out of the sight and reach of children.